Re: [MOL] Hydrazine Sulfate diet question [02495] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Hydrazine Sulfate diet question



Mary Zimnik wrote:
> 
> I recently lost my father to a very aggressive lung cancer (diagnosed
> late March; died Nov. 1). My mother was diagnosed with breast-to-bone
> cancer in March of 1996. Her prognosis is far different than my
> father's with such different cancer types. The cancer has spread to
> her bones and she is confined mostly to bed (but enjoys wonderful
> Hospice support, as did my father). Anyway, both my parents attempted
> the use of hydrazine sulfate, following my one brother's suggestion
> (he is a doctor). My father's condition was so severe (the cancer
> spread quickly to his brain) that it is difficult to determine the
> impact of the drug. However, prior to his dramatic decline (late
> Sept.), he experienced weight gain and renewed vitality. My confidence
> in his experience is that if nothing else, the drug gave him a relief
> from the wasting-away syndrome for just a short while before the
> disease attacked in full force. My mother -- a quite different matter
> -- is experiencing SIGNIFICANT blessings from the hydrazine sulfate
> regime. Her oncologist is supportive of her taking the medicine,
> although wishes she would resume chemo. (she left such treatment after
> a couple doses depleted her white-cell count to dangerous levels). I
> wish to report that her experience thus far has been amazing. She has
> gained weight and has no appetite disorder. In fact, she has
> recognized dramatic energy shifts and relief from depression as a
> result of continuing her use of hydrazine sulfate, we are confident.
> She has been able to eliminate the injections she had to take
> regularly to boost both red and white blood cell count -- which is
> QUITE SIGNIFICANT. Her tumor markers seemed to experience a
> leveling-off. But the cause is difficult to determine. Since my
> father's death, her tumor markers have increased again. However, I
> feel that could be due to our, her, loss. For someone who should be in
> terrible pain, she has managed to stay away from harsh narcotics --
> much to her oncologist's amazement. The source of this blessing, too,
> is difficult to determine. She is experimenting with diet control and
> finds that she shouldn't deviate from the suggested diet, for she
> experiences ill effects (dizziness, nausia, etc.) She asked me to pose
> the question "out there" to anyone who has further dietary advice.
> Mother has been using the hydrazine sulfate for approximately four
> months. Thanks for your attention, Mary Zimnik
> ________________________
> 
> Mary Elizabeth Zimnik
> Office of Public Relations
> Agnes Scott College
> 141 East College Avenue
> Decatur, GA 30030
> 
> 404/638-6484
> 404/638-6298 (FAX)
> MZimnik@asc.agnesscott.edu
> 

Dear Mary,

YOur FAther and MOther are two different individuals as you and I or
anyone might be. Even if two individuals were cloned exactly the same, a
typical drug would still react differently because of the way it would
be administered or prescribed and if two individuals were the same, the
composition and attitude of those two would always be different. So
while Hydrazine Sulfate works for one or not does not mean necessarily
that it is or isnt' working for the other and yes I hear in your voice
and words about the loss of your Father and what your Mother is
experiencing.  I have learned and researched the effect of loss or toxic
stress on ones life to impair or limit the health recovery in ones body
because of attitudes and emotions and anxieties as a result of
circumstances that are ongoing and certainly for your Mom, your Father
was that circumstance that may have triggered the tumor marker to
react.  But be assured tumor markers go up and go down with change of
attitude and less toxic stress on the persons mind, thereby allowing the
mind to help heal the body. This is proven fact.

So now how do we accomplish the feat of helping make your Mom better?
You stated as well that she is experiencing side effects that may or may
not be as a result of H. S. (hydrazine sulfate). As a matter of fact,
sometimes these side effects may be a result of emotions that one
experiences due to loss or may be a combination of both.

May I suggest this: We need to reduce hers and your level of stress.
Loss is always, always an event that is stressful for loved ones,
especially family. When these events or circumstances occur, somehow we
need to dig down deeper and try to overcome, because the one that we
lost, would not want to be the cause of our decline in health, as I
don't believe that would be Gods will either.

The first we need to address is the changing of lifestyle or the stress
factor and/or the negative emotions that she is experiencing and
feeling. That is accomplished by  reading such very meaningful books as
the Dr. Bernie Siegels books or Carl Simontons books and so many others,
but one at a time. These tend to begin to bring us Hope initially. WE
then get her active in the things that she loves to do, to be around, to
keep her busy so that her mind is therapeutically acting to love of and
purpose of living. It takes time and patience on yours and hers will and
dedication. And you must believe that there is always plenty of time.

The second: To seek out a good holistic/naturalpath that will take many
tests to determine the deficiencies in her body so that a good plan of
nutrition and diet and exercise is made available to her so that she
maintains all the essentials in her body while she is receiving any
conventional therapy. It is not good enough just to give her those
things, in terms of nutrition and supplements, that we read about. Every
human being is different and the immune system for each is different. So
we need to know what is lacking in her body, in order to prescribe the
correct dietary foods and supplements she requires. If you wish, I can
give you the names and phone numbers of places to call in the country
for information.

The third is to continue researching for conventional and alternative
methods, and continue asking questions of the many experts and caring
people of this list so that we can follow your Mothers progress and be
able to support. A Second opinion would also be recommended. You may
wish to call the N.C. I. at 1-800-4cancer for names of comprehensive
hospitals in your area for other opinions.

I wish I could add more, but i believe I am getting windbagged again. 
Take care dear lady. WE are here for you and i hope this info. helps
somewhat.

God Bless and keep us posted on your findings and decisions.

Marty Auslander
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------